A 16-year-old female asked:
Disclaimer

i took the plan b pill 6 days ago, i've already gotten my period for this month. but i'm bleeding now, does this mean i'm pregnant?

1 doctor answer
Dr. Andrew Blazar
62 years experience Obstetrics and Gynecology
No: The bleeding is likely "withdrawal"after taking the pills. Since you are not planning pregnancy, you should consider a more reliable method of preventing pregnancy.
Answered on May 1, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 16-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Plan B : Plan b is a high dose of birth control to disrupt the hormonal patterns to delay or prevent ovulation. Abnormal bleeding after is common. Check preg ... Read More
A 19-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Can do a preg. test: Plan B can alter the menstrual-type bleeding for the cycle in which Plan B was taken, and sometimes the next cycle too. One should be sure to check a ... Read More
A 22-year-old female asked:
Dr. Zachary Veres
18 years experience Family Medicine
Bleeding: Most likely from plan b but to be safe do a home test
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month